# SDR ASAA2017042420527

- Difficulty date: April 24, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 33,426 hours, 10,068 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01022379
- Condition: Failed
- Location: Autopilot
- Part time: 39,584 hours, 15,362 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DOES NOT REMAIN ENGAGED. ACFT GROUNDED. ACCOMPLISHED FIM 22-11 817 FOR FAULT CODES PREVIOUSLY LISTED. MCP PASSES DFCS BITE GROUP 32 TEST. RING OUTS PREVIOUSLY ACCOMPLISHED,  REPLACED AND TESTED MCP IAW AMM 22-11-34/401, DFCS BITE GROUP 32, LAND VERIFY BITE GROUP 49 AND HGS SENSOR TEST FOR FCC / A/T, IAW SMM 34-36-00. ALL OPS NORMAL.
